Our directory is intended as a resource for people with peanut and nut allergies. It contains foods, helpful products, and much more.
- What is a Peanut Allergy
- Foods to Avoid
- The Allergic Reaction
- Recognizing and Treating Anaphylaxis
- Epinephrine Auto-Injectors
- Medical ID Bracelets
- Support Groups
Peanut Free and Nut Free
Other Food Allergies
Does Benadryl interfere with Epi-pen results? Page 1
I am caring for my goddaughter's 3 y/o during the week who was just diagnosed with a peanut allergy. We have Benadryl and an epi-pen available at all times. I just read the news account of a 13 y/o California girl with a peanut allergy who died after eating one bite of a Rice Krispie treat. Her parents gave Benadryl first as they had been instructed. Shortly after, the child began vomiting. The father gave 2 doses of the epi-pen, and later a 3rd dose from the camp. EMT's who arrived were unable to save the child. Could the Benadryl have either interfered with the effects of the epinephrine or did it delay time in giving the life saving drug to prevent full anaphylaxis?
Sign up for our newsletter and receive a free peanut-free snack guide.
Stay on top of your allergy with recipes, lifestyle tips and more.